# SDR QXEA0100411

- Difficulty date: March 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT NACELLE HAS FOUR LOOSE RIVETS BOTTOM OUTBOARD OF OIL COOLER.  REPAIRED IAW HORIZON AIR EA 9-54-290A AND DHC-8 RD-8-54-057.
